# SDR R61A201508300571

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000072
- Aircraft time: 29,583 hours, 18,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 87 BETWEEN STRINGERS 27-28R FOUND CORRODED.  R & R THE SHEAR TIE IAW SRM 51-40-01, AND 51-40-02.
